# SDR DALA14010859007

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 56,137 hours, 40,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED C2 CARGO DOOR CUTOUT LOWER PAN WITH NUMEROUS AREAS OF CORROSION.  REPAIRED IAW SRM 53-05, FIG 123.
